INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS

S.NO Volume Issue Title of the paper Author(s) View Article
1 Volume 3 Issue 1 Congruence Relation and ternary Operation on PreA*-Algebra Dr.J.Venkateswara Rao Dr.K.Srinivasa rao D.Kalyani
2 Volume 3 Issue 1 Domination Energy of some well known Graphs M.Kamal Kumar
3 Volume 3 Issue 1 Forced Convection flow of a Jeffrey fluid in Horizontal Porous channel with Hydrodynamic Anisotropy K.v.Nageswaram reddy, B.Rama Bhupal Reddy, S.Ramakrishna
4 Volume 3 Issue 1 Fuzzy Note Fuzzy Graph and its cluster Analysis Dr.E.chanddrasekaran, N.Sathyaseelan
5 Volume 3 Issue 1 Single server Retrial queueing system with Orbital Search Under Erlang-K service Gopal Sekar, G.Ayyappan,A.Muthu Ganapathi Subdramanian
6 Volume 3 Issue 1 Heat Generation and Radiation Effects on Steady MHD free convection flow of Micropolar Fluid past a moving Surface M.Gnaneswara Reddy
7 Volume 3 Issue 1 On Fuzzy BG-Semi Group Dr.R.Muthuraj,M.S.Muthuraman,M.Sridharan
8 Volume 3 Issue 1 A Single supplier Multiple corporative Retailers Integrated Inventory Model with quantity Discount and Permissible Delay in Payments W.Ritha and Sr.Sagaya rani Deepa
9 Volume 3 Issue 1 Thermal Radiation Effects on MHD Convective flow over an Inclined Porous plate embedded in a porous Medium with temperature dependent heat source/sink K.Janardhan, K.Jagadeeswara Pillai and G.Viswanatha Reddy
10 Volume 3 Issue 1 On some double generating functions of Jacobi Polynomials of three variables Mumtaz Ahmad Khan*, Abdul Hakim Khan and Sayed Mohammad Abbas**
11 Volume 3 Issue 1 A Subclass of Meromorphic Starlike functions with alternating coefficients P.Thirupathi Reddy